# SDR 97ZZZX2893

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Woodward Inc, repair station UU2R227L
- Engine: Cfmint CFM563C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Solenoid
- Part number: 1310526
- Condition: Malfunction
- Location: Fuel Control
- Component: Woodward, 8063215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOODWARD RECENTLY BECAME AWARE OF A POTENTIAL NON-CONFORMANCE OF THE CFM56-3 IDLE RESET SOLENOID.  THE NON-CONFORMANCE IS DIRECTLY RELATED TO A SPECIFICATION CHANGE FOR THE SOLENOID.  SPECIFICALLY, THE SPEC WAS ALTERED TO REQUIRE DROP-OUT AT EXTREME RATHER THAN NORMAL PRESSURIZATION CONDITIONS.  THE PRESSURIZATION CHARACTERISTICS AFFECT BOTH PULL-IN AND DROP-OUT OF THE SOLENOID, SO THE SUPPLIER ALTERED THE CALIBRATION OF THE UNIT ACCORDINGLY.  AS A RESULT OF THE ALTERED CALIBRATION, IT HAS BEEN DETERMINED THAT IN SOME CASES THE SOLENOID WILL NOT DROP OUT WITH NORMAL PRESSURIZATION.
